# SDR ABXA9700068

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995773917
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SEVERE DENT AND CRACK AT STATION 945, LONGERON 5 RT.  INSTALLED NEW FRAME SEGEMENT AT STATION 945 IAW DC9 SRM 51-30-02, 51-30-05.
